# SDR DALA2023120509966

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0091136) PASSENGER COMPARTMENT, WET AREA 1, CORROSION ON CUT PLATE BETWEEN STA 244.5 AND STA 328, ON RBL 50.5. CUT PLATE BTW STA 244.5 AND STA 328 ON RBL 50.5 SILL BEAM WAS REPLACED I.A.W B737-800 SRM:51-10-02-0G.
